MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ANEROID,HANDHELD,PREMIER,LRG ADULT

Medline Industries, LP MEDLINE; ANEROID,HANDHELD,PREMIER,LRG ADULT
Catalog Number MDS9413
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "there is an issue with the tubing on this cuff & it will not inflate".
 
Additional Manufacturer Narrative
The customer reported there is an issue with the tubing on this cuff and it will not inflate.Medline received one medline handheld aneroid in used condition; visual inspection confirmed a kink in the tubing that connects to the bladder, the tubing seemed "gummy", like it had been melted, and with a small amount of force the tubing ripped clean in half; samples were sent to the vendor, but were denied by customs as "used medical equiment," and the vendor completed dhr review and inspection records.The complaint was confirmed by medline; per vendor, dhr review and inspection records showed no abnormalities, and without samples, complaint could not be confirmed.The cause was documented as cannot determine cause w/received sample; the sample did not operate as intended, and division and vendor have been informed and will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ANEROID,HANDHELD,PREMIER,LRG ADULT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
abdul khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50804851
Report Number1417592-2026-43759
Device Sequence Number10590321
Product Code DXQ
UDI-Device Identifier00080196743769
UDI-Public00080196743769
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K211084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9413
Device Lot Number65123120001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/23/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2024
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown